RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 339–355 (Mi jmag501)  

Totally umbilical submanifolds in $G(2,n)$. III

Yu. A. Nikolaevskii

Kharkiv State University

Abstract: This paper is the continuation of the papers with the same title, I, II, published in Ukr. geom. sb. (1992, 1993), iss. 34, 35. Complete classification of totally umbilical surfaces in the Grassmann manifold $G(2,n)$ is presented.

Full text: PDF file (2076 kB)
Full text: http:/.../abstract.php?uid=m03-0339r

Bibliographic databases:
Received: 15.12.1993

Citation: Yu. A. Nikolaevskii, “Totally umbilical submanifolds in $G(2,n)$. III”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 339–355

Citation in format AMSBIB
\Bibitem{Nik96}
\by Yu.~A.~Nikolaevskii
\paper Totally umbilical submanifolds in~$G(2,n)$.~III
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 339--355
\mathnet{http://mi.mathnet.ru/jmag501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1485686}
\zmath{https://zbmath.org/?q=an:0894.53047}


Linking options:
  • http://mi.mathnet.ru/eng/jmag501
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:48
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020